Acta mathematica scientia,Series A ›› 2020, Vol. 40 ›› Issue (6): 1409-1419.

    Next Articles

Generalized Uncertainty Principle in Fock-Type Spaces

Haigui Wu(),Yuxia Liang*()   

  1. School of Mathematical Sciences, Tianjin Normal University, Tianjin 300387
  • Received:2019-10-08 Online:2020-12-26 Published:2020-12-29
  • Contact: Yuxia Liang;
  • Supported by:
    the NSFC(11701422)


The unilateral weighted shift operator is used to construct a general self-adjoint operator pairs in this paper. We obtained the formula of generalized Uncertainty Principle in Fock-type spaces and presented conditions ensuring the equality. This result contains the classical Uncertainty Principle deduced from the derivation and multiplication operators, which can provide some theoretical basis for the solutions to related hot problems in quantum mechanics and other frontal subjects.

Key words: Fock-type space, Uncertainty Principle, Self-adjoint operator, Unilateral weighted shift operator

CLC Number: 

  • O177.1